- -

Grafos hamiltonianos en el diseño de viajes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Grafos hamiltonianos en el diseño de viajes

Show full item record

Jordán Lluch, C.; Sanabria-Codesal, E. (2013). Grafos hamiltonianos en el diseño de viajes. Modelling in Science Education and Learning. 6(2):133-143. doi:10.4995/msel.2013.1941

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100864

Files in this item

Item Metadata

Title: Grafos hamiltonianos en el diseño de viajes
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The existence and, if applicable, the location of paths with given properties is a topic in graph theory. One of these problems is to find routes through all points, only once, starting and ending at the same node. ...[+]


[ES] La existencia y, en su caso, localización de caminos con diferentes propiedades es un tema recurrente en la teoría de grafos. Uno de estos problemas consiste en encontrar recorridos que pasen por varios puntos, una ...[+]
Subjects: Grafos , Ciclo hamiltoniano , Camino hamiltoniano , Grafo hamiltoniano , Modelización , Graphs , Hamiltonian cycle , Hamiltonian path , Hamiltonian graph , Modelling
Copyrigths: Reconocimiento - No comercial (by-nc)
Source:
Modelling in Science Education and Learning. (eissn: 1988-3145 )
DOI: 10.4995/msel.2013.1941
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/msel.2013.1941
Thanks:
Trabajo parcialmente nanciado por el proyecto PID-DMA 2012.
Type: Artículo

This item appears in the following Collection(s)

Show full item record